U.S. doctors online nowAsk doctors free
Norfolk, VA
A 24-year-old female asked:

Can lisinopril cause drug induced lupus that would make your immunoglobulin g raise and be elevated ?

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
Unlikely: Drug induced SLE is not a common side effect of Lisinopril. You may consult this site for more information on this topic: https://www.mayoclinic.org/drugs-supplements/lisinopril-oral-route/side-effects/DRG-20069129
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 24, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.